Plastic surgeon explains how Kylie Jenner's lip fillers can be dissolved all in one go

Mail Online | 7/11/2018 | Mary Kekatos For Dailymail.com
ashb0101 (Posted by) Level 3
Click For Photo: https://i.dailymail.co.uk/i/newpix/2018/07/11/16/4E201B5E00000578-0-image-a-35_1531323561734.jpg

Kylie Jenner's famous pouty lips are no more.

Last week, the youngest Kardashian revealed in a comment on Instagram that she had her lip fillers removed.

Fan - Bit - Picture - Friend - Anastasia

After one fan noted that she looked a bit different in a picture posted with friend Anastasia Karanikolao, the 20-year-old replied: 'I got rid of all my filler' accompanied by two wide-eye emojis and one smiley face emoji.

The reality star has not revealed what filler she was using or how she dissolved them, although some have noted that while more natural looking, they're still fuller than her original lip size.

Plastic - Surgeon - Daily - Mail - Online

But a plastic surgeon told Daily Mail Online that once someone decides they don't want fillers anymore, they can be dissolved all in one go.

Dr David Rapaport, a board-certified plastic surgeon in New York City, told Daily Mail Online that the majority of fillers used in the lips are made of hyaluronic acid (HA).

Acid - Molecules - Attracts - Water - Molecules

He explained that the acid, which is mixed with sugar molecules, attracts water molecules to the lips, which plumps them up.

'It's not very hard to maintain lip fillers but if you want to maintain really lower lips, I have women coming to me as often as every three to six months,' Dr Rapaport said.

Bodies - Enzyme - Hyaluronidase - Anything - HA

Our bodies, however, contain an enzyme called hyaluronidase, which dissolves anything comprised of HA and is why touch-ups are needed.

Marketed as Vitrase, the injection is comprised of this enzyme to break down or correct lip fillers.

'It - HA - Product - Someone - Fillers

'It does need to be injected, but it immediately dissolves the HA product if someone regrets lips fillers, has the lips over-filled, or if someone develops bumps,' he said.

'Someone can receive one injection and the product is all gone.'

Dr - Rapaport - Days

Dr Rapaport adds that there is initially some swelling that occurs, but it subsides after a few days.

A source told US Magazine that...
(Excerpt) Read more at: Mail Online
Wake Up To Breaking News!
Sign In or Register to comment.

Welcome to Long Room!

Where The World Finds Its News!